# SDR FDEA201009283773

- Difficulty date: September 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- Engine: Rroyce RB211*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Bs 363.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOORBEAM UPPER TEE HAS CORROSION BS 363.25.   BLENDED DAMAGED AREAS IAW SRM 51-10-01. AREAS OUT OF LIMITS IAW SRM 53-00-51,   FIG.101, DETAIL 3.  R & R UPPER TEE AT RBL 18-60, BS 363.25, IAW SRM 53-00-51, FIG 201, AND SRM 51-40-02. INSTALLED REPAIR ANGLES AND STRAPS IAW SRM 51-40-02. DEEPEST REWORK DIM.: L=.85, W=.60, D=.110, AT RBL 25.7, BS 363.25. ANGLES AND STRAPS WERE FABRICATED ON TRAVELERS T10/854159/ T10/854188. TEE FABRICATED IAW SRM 53-00-51, FIG 201, TABLE 1.  MAJOR REPAIR.
